# SDR MWEA98628

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Part number: 99100733
- Condition: Cracked
- Location: Nlw Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON NOSE LANDING GEAR PRESSURE PANEL LEFT HAND OUTBOARD AT FUSELAGE SKIN AND FS 83.5515.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIR.
